# SDR GTIA050073

- Difficulty date: March 21, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- Engine: Pwa JT8D1
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI, AFT FLIGHT ATTENDANT REPORTED SMOKE IN THE AFT CABIN, ENTIRE AIRCRAFT SMELLED LIKE AN OVERHEATED PACK, GATE RETURN.  OPS CHECKED RT AUTO-TEMP.  NO DEFECTS NOTED, OPS CHECKED GOOD.  (K)
